Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A note on Michael’s problem concerning the Lindelöf property in the Cartesian products
HTML articles powered by AMS MathViewer

by K. Alster PDF
Trans. Amer. Math. Soc. 278 (1983), 369-375 Request permission

Abstract:

In this note we present a sketch of a negative solution of the Michael’s conjecture which says that if the product $Y \times X$ is Lindelöf for every hereditarily Lindelöf space $Y$, then $Y \times {X^\omega }$ is Lindelöf for every hereditarily Lindelöf space $Y$.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 54B10, 54D20
  • Retrieve articles in all journals with MSC: 54B10, 54D20
Additional Information
  • © Copyright 1983 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 278 (1983), 369-375
  • MSC: Primary 54B10; Secondary 54D20
  • DOI: https://doi.org/10.1090/S0002-9947-1983-0697081-1
  • MathSciNet review: 697081